MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG CRVD+ INS TRL 3 8MM; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US SIG CRVD+ INS TRL 3 8MM; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 97-2350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial poly left tiny pieces behind in patient.Another trial was used for cementing and the case proceeded as planned.A delay of 1 minute in surgery.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : examination of the returned device could not confirm the reported event, but did identify the insert trial exhibits significant scratching and gouging on the articulating surface.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H6 component code: part/component/sub-assembly term not applicable (g07001) used to capture visual: scratched/nicked corrected:.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received stating that there were tiny shavings off of the poly trial in the patient.More than 2 pieces.It was believed that all was removed.

Brand Name
SIG CRVD+ INS TRL 3 8MM
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10792301
Report Number1818910-2020-24009
Device Sequence Number11580030
Product Code LXH
UDI-Device Identifier10603295251095
UDI-Public10603295251095
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97-2350
Device Catalogue Number972350
Device Lot NumberBFI1B32
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/31/2020
11/30/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/12/2020
12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR